An analytical method for finding exact solitary wave solutions ofthe coupled (2 1)-dimensional Painlevé Burgers equation
Author(s):
Abstract:
In this present study we obtained some new analytical solutions, such as trigonometric function, rational function, and hyperbolic function solutions by using of new extension of the (G''/G)-expansion method to the coupled (2 1)-dimensional Painlevé integrable Burgers equation with the aid of the computer software Maple. This method allows to carry out the solution process of nonlinear wave equations more thoroughly and conveniently by computer algebra systems such as the Maple and Mathematica. In addition, some figures of partial solutions are provided for direct-viewing analysis. The method can also be extended to other types of nonlinear evolution equations in mathematical physics
Language:
English
Published:
Scientia Iranica, Volume:24 Issue: 2, 2017
Page:
715
magiran.com/p1678454  
برخی از خدمات از جمله دانلود متن مقالات تنها به مشترکان مگیران ارایه می‌گردد. شما می‌توانید به یکی از روش‌های زیر مشترک شوید:
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 400,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
پرداخت با کارتهای اعتباری بین المللی از طریق PayPal امکانپذیر است.
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!
توجه!
  • دسترسی به متن مقالات این پایگاه در قالب ارایه خدمات کتابخانه دیجیتال و با دریافت حق عضویت صورت می‌گیرد و مگیران بهایی برای هر مقاله تعیین نکرده و وجهی بابت آن دریافت نمی‌کند.
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.